Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 61, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Apr 26, 2012, 5:45 PM CDT for Swisher County, Texas. It was in force for 30 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2012, 5:45 PM CDT (22:45 UTC)
- Expired
- Apr 26, 2012, 6:15 PM CDT
- In force
- 30 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
County Swisher County, TX
The radar
The Amarillo radar (KAMA), 58 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 5:47 PM CDT | HAIL 1 | 1 S Happy, TX | |
| Apr 26, 5:50 PM CDT | HAIL 1.75 | 2 E Happy, TX | GOLF BALL SIZE HAIL ACCOMPANIED BY ESTIMATED 70 MPH WINDS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 3:42 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.8 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1226 J/kg
- Mixed-layer CIN
- -201 J/kg
- Mixed-layer LCL
- 1742 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
184
WUUS54 KLUB 262245
SVRLUB
TXC437-262315-
/O.NEW.KLUB.SV.W.0061.120426T2245Z-120426T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
545 PM CDT THU APR 26 2012
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN SWISHER COUNTY IN THE PANHANDLE OF TEXAS.
* UNTIL 615 PM CDT
* AT 540 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HAPPY...OR 11 MILES NORTH OF TULIA...AND MOVING EAST-NORTHEAST AT
25 MPH.
* THE SEVERE THUNDERSTORM WILL OTHERWISE IMPACT MAINLY RURAL AREAS OF
THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR THE PANHANDLE AND NORTHWEST TEXAS.
&&
LAT...LON 3475 10147 3465 10147 3462 10180 3474 10189
3476 10185 3475 10150
TIME...MOT...LOC 2245Z 252DEG 22KT 3470 10175
$$2 follow-up statements
414
WWUS54 KLUB 262256
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
556 PM CDT THU APR 26 2012
TXC437-262315-
/O.CON.KLUB.SV.W.0061.000000T0000Z-120426T2315Z/
SWISHER TX-
556 PM CDT THU APR 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FAR
NORTHEAST SWISHER COUNTY UNTIL 615 PM CDT...
AT 548 PM CDT...A TRAINED STORM SPOTTER 2 MILES EAST OF HAPPY
REPORTED GOLFBALL SIZE HAIL AND STRAIGHT LINE WINDS UP TO 70 MPH.
THIS STORM WAS MOVING EAST-NORTHEAST AT 25 MPH AND WILL OTHERWISE
REMAIN OVER EXTREME NORTHEAST SWISHER COUNTY EAST OF INTERSTATE
27.
NATIONAL WEATHER SERVICE DOPPLER RADAR ALSO INDICATES THIS STORM IS
REBUILDING TO ITS SOUTHEAST. RESIDENTS OF EXTREME NORTHEAST SWISHER
COUNTY NORTH OF VIGO PARK SHOULD THEREFORE REMAIN ALERT FOR LARGE
HAIL AND DAMAGING WINDS THROUGH 615 PM.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF FAR NORTHEAST SWISHER COUNTY.
LAT...LON 3475 10147 3465 10147 3465 10180 3476 10185
3475 10150
TIME...MOT...LOC 2251Z 245DEG 19KT 3473 10176
$$841
WWUS54 KLUB 262307
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
607 PM CDT THU APR 26 2012
TXC437-262316-
/O.EXP.KLUB.SV.W.0061.000000T0000Z-120426T2315Z/
SWISHER TX-
607 PM CDT THU APR 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SWISHER COUNTY
WILL EXPIRE AT 615 PM CDT...
THE MOST DANGEROUS PART OF THE SEVERE THUNDERSTORM HAS EXITED INTO
FAR SOUTHEAST RANDALL COUNTY...THEREFORE THE WARNING WILL BE ALLOWED
TO EXPIRE.
LAT...LON 3475 10147 3465 10147 3465 10180 3476 10185
3475 10150
TIME...MOT...LOC 2306Z 245DEG 19KT 3476 10167
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 3:46 PM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, Apr 26, 3:46 PM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LUBBOCK TX 346 PM CDT THU APR 26 2012 .UPDATE... HAVE UPDATED THE FORECAST AND PRODUCTS TO INCLUDE THE SEVERE THUNDERSTORM WATCH THAT IS IN EFFECT FOR THE SOUTHWEST AND SOUTH- CENTRAL TEXAS PANHANDLE AND NORTHERN SOUTH PLAINS UNTIL 10 PM. NO OTHER CHANGES MADE ATTM. && .PREV DISCUSSION... /ISSUED 315 PM CDT THU APR 26 2012/ SHORT TERM... MOIST EASTERLY FLOW THIS AFTERNOON WILL TURN 180 DEGREES BY TOMORROW MORNING AND DRY OUT BEHIND A DRYLINE AND WEAK PACIFIC COLD FRONT. UNTIL THEN...THE FORECAST CHALLENGE REMAINS FOCUSED ON TSTRM OPPORTUNITIES LATE THIS AFTN AND EVENING WITHIN A FAVORABLY MOIST AND DESTABILIZING ATMOSPHERE. AS OF 20Z...THIS WINDOW DOES APPEAR TO BE OPENING FURTHER AS THE LEADING EDGE OF HEIGHT FALLS IS NOW ADVANCING INTO ERN NM WELL IN ADVANCE OF A TIGHTLY-WOUND UPPER LOW IN CENTRAL AZ. VISIBLE SATELLITE CONFIRMS THIS TREND AS BOUNDARY LAYER CUMULUS AND MID-LEVEL CLOUDS HAVE QUICKLY THICKENED BETWEEN CLINES CORNERS AND CLOVIS. SURFACE OBSERVATIONS CLEARLY REVEAL THE DRYLINE WILL NOT MIX AS FAR EAST AS 12Z MODELS AND RECENT RUNS OF THE HRRR SUGGESTED...LARGELY DUE TO A SLOWER UPPER TROUGH AND ITS SUBSEQUENT DELAY WITH WESTERLY SURFACE FLOW. SURFACE FRONT FROM EARLIER THIS MORNING HAS ESSENTIALLY DIFFUSED...ALTHOUGH MODELS INDICATE SOME SEMBLANCE OF THIS A FEW THOUSAND FEET ALOFT LIFTING SLOWLY NORTH AS A WARM FRONT. LATEST RUC APPEARS THE MOST CREDIBLE WITH THE DRYLINE SHARPENING UP NEAR HWY 385 BEFORE SUNSET INSTEAD OF I27 AS PREVIOUSLY THOUGHT. EXODUS OF A SUBTROPICAL CIRRUS SHIELD ACROSS THE NWRN HALF OF THE CWA HAS ALREADY PUSHED CIN TO NEAR ZERO IN PLACES...WITH HIGH-BASED CUMULONIMBUS FOUND DEVELOPING FROM NEAR TCC NORTHEAST TO NEAR CHANNING...AND ALSO SOUTHWARD INTO OUR WRN COUNTIES. CAPE INCREASES MARKEDLY FARTHER EAST WHERE MOISTURE IS SIGNIFICANTLY BETTER...SO TEND TO BELIEVE A LARGE HAIL THREAT WILL DOMINATE AS STORMS FAVOR DISCRETE MODES...LIKELY SUPERCELLULAR GIVEN FAVORABLE BOUNDARY-ORIENTED 0-6KM SHEAR VECTORS. RECENT SWOMCD FULLY CONFIRMS THREAT FOR SVR CONVECTION. AS EARLIER AFD MENTIONED...THE GREATEST COVERAGE OF CONVECTION SHOULD TAKE AIM NORTH OF THE CWA GENERALLY ALONG AND NORTH OF THE AXIS OF A CYCLONICALLY-CURVED UPPER JET STREAK. WILL HOWEVER MAINTAIN ISO TSTRM MENTION MAINLY OVER OUR NRN COUNTIES THROUGH MIDNIGHT AS THIS REGION WILL LIE NEAR THE EDGE OF DEEP ASCENT. DRYLINE SHOULD BE OVERTAKEN BY A PACIFIC COLD FRONT BEFORE SUNRISE FRI AT WHICH POINT BREEZY WESTERLY WINDS WILL DEVELOP...WITH DEEPER MIXING BY MID-MORNING LIKELY SECURING SUSTAINED WLY WINDS OF 20-25 MPH. DEPARTURE OF THE UPPER TROUGH FROM SERN CO INTO NEBRASKA BY 18Z IMPLIES A DIMINISHED GRADIENT FLOW LOCALLY...SO DESPITE MORE UNSEASONABLE WARMTH...FIRE WEATHER CONCERNS DO NOT APPEAR ROBUST ENOUGH FOR A FIRE WEATHER WATCH AS WINDS WILL BE DIMINISHING THROUGHOUT THE DAY. LONG TERM... ONLY MINOR ADJUSTMENTS MADE TO THE LONG TERM FORECAST TODAY...WITH A PERIOD OF UNSETTLED WEATHER POSSIBLE FROM THE LATTER HALF OF THE WEEKEND INTO AT LEAST EARLY NEXT WEEK. THE MID-LEVEL PATTERN THROUGH MUCH OF THE EXTENDED WILL BE DOMINATED BY SOME SEMBLANCE OF WESTERN TROUGHING...WHICH WILL KEEP WEST TEXAS UNDER VARIATIONS OF SOUTHWEST FLOW ALOFT. EARLY ON...A SHORTWAVE TROUGH WILL QUICKLY LIFT NORTHWARD ACROSS THE UPPER MIDWEST AS A CLOSED LOW MIGRATES FROM THE NORTHERN ROCKIES INTO THE NORTHERN HIGH PLAINS FROM FRIDAY INTO SATURDAY. THIS SHOULD HELP FORCE A COLD FRONT SOUTHWARD INTO THE SOUTH PLAINS ON SATURDAY BEFORE IT STALLS OUT LATER IN THE DAY. THE INITIAL FROPA STILL APPEARS TO BE A DRY ONE...WITH THE BETTER LOW-LEVEL MOISTURE SHUNTED SOUTH AND EAST OF THE AREA. HOWEVER...BY SATURDAY NIGHT...A SOUTHERLY LLJ WILL INCREASE AND BEGIN TO DRAW BETTER AMOUNTS OF MOISTURE UP AND OVER THE COOL DOME IN PLACE...AND THIS WAA REGIME WILL RESULT IMPROVING CHANCES OF ELEVATED SHOWERS/STORMS. LATEST INDICATIONS ARE THAT THE FRONT WILL GRADUALLY RETREAT NORTHWARD SATURDAY NIGHT AND EARLY SUNDAY...WITH PERHAPS A MCS DEVELOPING TO ITS NORTH. RIGHT NOW...IT APPEARS THE MOST FAVORED REGION FOR A POTENTIAL MCS WOULD BE DISPLACED TO THE NORTH...ACROSS THE PANHANDLES...THOUGH THIS COULD CHANGE DEPENDING ON THE EXACT POSITION OF THE FRONT. FOR NOW...HAVE CURTAILED POPS TO FAVOR THE NORTHERN AND NORTHEASTERN SECTIONS SATURDAY NIGHT AND EARLY SUNDAY...WITH MORE DEVELOPMENT POSSIBLE ALONG THE DRYLINE /LIKELY LOCATED NEAR THE TX/NM LINE/ BY LATER IN THE DAY SUNDAY. THE 12Z NAM DOES ATTEMPT TO FORCE THE FRONT BACK SOUTHWARD LATER SUNDAY...LIKELY AS A RESULT OF A REINFORCED COLD POOL FROM THE EARLY DAY MCS...BUT THESE DETAILS REMAIN TOO ELUSIVE/UNCERTAIN TO FOLLOW ATTM. TEMPERATURES DO ALSO REMAIN A LITTLE TRICKY THIS WEEKEND GIVEN SOME UNCERTAINTY WITH THE FRONTAL POSITION...BUT HAVE TENDED TOWARD A COMPROMISE FOR NOW...WITH HIGHS GENERALLY IN THE 70S TO LOWER 80S. EARLY NEXT WEEK WILL FEATURE A DRYLINE ROAMING THE AREA UNDERNEATH SOUTHWEST FLOW ALOFT AND THIS PATTERN WILL KEEP AT LEAST LOW THUNDER CHANCES IN THE FORECAST...FAVORING THE AFTERNOON AND EVENING HOURS. TOWARD THE MIDDLE OF NEXT WEEK THE MID-LEVEL FLOW MAY TURN MORE WESTERLY /AND MAYBE EVEN WEAKLY ANTICYCLONIC/ AND THIS WOULD TEND TO PUSH THE BETTER MOISTURE EASTWARD AND MAKE LOW THUNDER CHANCES EVEN LESS CERTAIN. THUS...HAVE MAINTAINED A DRY FORECAST FROM WEDNESDAY ONWARD FOR NOW. TEMPERATURES FOR NEXT WEEK WILL AGAIN BE ON THE WARM SIDE OF AVERAGE...WITH HIGHS GENERALLY IN THE 80S. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 52 82 47 75 49 / 20 0 10 10 20 TULIA 55 85 49 75 52 / 20 0 10 10 30 PLAINVIEW 56 85 51 76 55 / 20 0 10 10 20 LEVELLAND 54 86 53 80 57 / 10 0 10 10 20 LUBBOCK 60 88 55 80 58 / 10 0 10 10 20 DENVER CITY 54 86 53 83 55 / 10 0 0 10 20 BROWNFIELD 55 88 54 82 60 / 10 0 10 10 20 CHILDRESS 63 93 56 80 59 / 20 10 10 10 30 SPUR 61 91 56 81 61 / 10 0 10 10 20 ASPERMONT 67 96 59 84 61 / 10 0 10 10 20 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 93/23
Hazardous weather outlook, Apr 26, 3:19 PM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LUBBOCK TX 319 PM CDT THU APR 26 2012 TXZ021>044-272030- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 319 PM CDT THU APR 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE ISOLATED THUNDERSTORMS WILL CONTINUE DEVELOPING LATE THIS AFTERNOON ALONG A DRYLINE PUSHING EAST OF THE TEXAS-NEW MEXICO BORDER. STORMS ARE EXPECTED TO GENERALLY MOVE NORTHEAST ACROSS THE WESTERN SOUTH PLAINS AND SOUTHWEST PANHANDLE THROUGH THE EVENING. AMPLE WIND SHEAR AND INSTABILITY MAY LEAD TO A FEW SUPERCELL STORMS CAPABLE OF PRODUCING VERY LARGE HAIL OVER TWO INCHES IN DIAMETER ALONG WITH LOCALLY DESTRUCTIVE WINDS. THUNDERSTORMS WILL TEND TO DIMINISH IN COVERAGE LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FIRE DANGER MAY BECOME ELEVATED TO CRITICAL ACROSS THE SOUTH PLAINS LATE IN THE DAY ON FRIDAY. BY LATE IN THE WEEKEND AND EARLY NEXT WEEK...ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVER THE OUTLOOK AREA WITH A CONDITIONAL THREAT OF SOME STORMS BECOMING SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED LATER THIS AFTERNOON OR EARLY EVENING.
In the hours before
Special weather statement, Apr 26, 4:06 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
406 PM CDT THU APR 26 2012
TXZ022-262130-
CASTRO-
406 PM CDT THU APR 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR CASTRO COUNTY...
AT 400 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES SOUTHWEST OF DIMMITT...MOVING NORTHEAST
AT 25 MPH.
PEA SIZE HAIL...WIND GUSTS UP TO 50 MPH AND BLOWING DUST ARE
EXPECTED WITH THIS STORM.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 3471 10237 3470 10216 3454 10209 3438 10244
3450 10252
TIME...MOT...LOC 2105Z 225DEG 22KT 3446 10243Special weather statement, Apr 26, 4:12 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
412 PM CDT THU APR 26 2012
TXZ028-029-262145-
HALE-LAMB-
412 PM CDT THU APR 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR LAMB AND NORTHWEST HALE
COUNTIES...
AT 409 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTRAL LAMB COUNTY...MOVING NORTHEAST AT 25
MPH.
ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD
TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH
THIS STORM.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
LAT...LON 3411 10187 3396 10225 3409 10240 3431 10216
3431 10204
TIME...MOT...LOC 2112Z 226DEG 20KT 3409 10225Special weather statement, Apr 26, 5:31 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
531 PM CDT THU APR 26 2012
TXZ023-262245-
SWISHER-
531 PM CDT THU APR 26 2012
...SPECIAL WEATHER STATEMENT FOR FAR NORTHERN SWISHER COUNTY...
AT 527 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTH-CENTRAL SWISHER COUNTY...ABOUT 5
MILES SOUTH-SOUTHEAST OF HAPPY...MOVING NORTHEAST AT 25 MPH.
PEA SIZE HAIL AND LOCALLY HEAVY RAINS ARE LIKELY WITH THIS STORM.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 3475 10163 3461 10171 3464 10189 3475 10188
3475 10183
TIME...MOT...LOC 2230Z 208DEG 20KT 3467 10182The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 4:06 PM CDT | Special Weather Statement | LUB | Castro | 24 min |
| Apr 26, 4:12 PM CDT | Special Weather Statement | LUB | Lamb | 33 min |
| Apr 26, 4:17 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Lamb | 28 min |
| Apr 26, 4:42 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Lamb | 33 min |
| Apr 26, 5:13 PM CDT | Severe Thunderstorm Warning | LUB | Hale | 32 min |
| Apr 26, 5:31 PM CDT | Special Weather Statement | LUB | Swisher | 14 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.